# SDR CALA2024071502035

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620451
- Condition: Gouged
- Location: Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INTERNAL STRUCTURE R/H FWD GOUGES ON FWD LOAD TRA NSMITTING PROFILE.    REMOVED AND REPLACED FWD FRAME SEGMENT ON FWD O/W HATCH IAW A320 SRM 51-72-11-911-001
